I have been on the fentanyl for 11 months following a back surgery. I went off cold turkey and most of the withdraw symptoms I have made it through okay. What I am experiencing is a non stop stomach ache. I have no appetite and I have to force myself to drink fluids, like koolaide, Gatorade, and water because I always feel full. This has been going on now for over a week straight and is driving me crazy. Of course just due to the withdraw your mind goes crazy and you think crazy thoughts, but this non stop stomach ache has me scared that I have stomach cancer or that something else is wrong. Has anyone else experienced this and if so, when can I expect some relief from it? The stomach ache is more just below my boobs in the middle between my ribs and it feels like I have a ton of food or bricks just sitting there. Is this normal when going through this? Please someone help me with this, I am going crazy in my mind and as I have always been good for, I am non stop thinking the worst. I have been to my primary physician and he put me on clonidine because my blood pressure was also high due to the withdrawing and stress but that medicine also helps with the withdraws too. I told him about the stomach ache going on non stop and he didn't seem to have a lot of concern about it and just told me to call if I had black bowel movements or blood in my stools. Can anyone give me any insight on this? Please help! Thanks in advance.